Undiagnosed Symptoms Community
chest, back, and arm pains after panic attacks.
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

chest, back, and arm pains after panic attacks.

Hello, I have been tapering off of ativan for two months now, about to end my taper in a week. I was on it for only two months, 1mg a day. I've had many serious panic attacks during withdrawal, twice I went to the ER thinking I was having a heart attack because the attack was so strong. every thing checked out fine, I'm 25 don't smoke, get light exercise daily and am at optimal weight. ekg, blood, electrolyte, enzymes, thyroid everything was fine. Finally I realized that the anxiety medication was antagonizing it and decided to taper off of it. I've been having serious panic attacks nearly every day since the taper has gotten lower as well as other common withdrawl (withdrawal) symptoms listed in the ashton manual, i realize these are all common during withdrawal. Unfortunately my panic attacks, make my chest and arms tense up, and during the day my chest almost consistently hurts, sharp and dull pains in the middle and left part of my chest, and in my spine, also running down into my elbows and fingers. sometimes my fingers will go numb, sometimes the chest pain turns into a 1 or 3 quick shocks and then go away. I've seen alot of the doctor lately and they usually just tell my i'm fine, any idea what could be causing this or if its need for concern.
Related Discussions
1 Comment
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
Ok here is something you can do. You could be having associated gastric reflux. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. However I would recommend you see a doctor and take medication under a doctor’s supervision. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
Hope this will help you. Join yoga and meditation classes. Try deep breathing exercises. There is a possibility that this is not withdrawal symptom but TOS or thoracic outlet syndrome. However first try these suggestions and see if you feel better. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
1622896_tn?1426267159
Blank
bobdylan1958
Somewhere ?, United Kingdom